# SDR MASA200600498

- Difficulty date: February 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 7,581 hours, 5,060 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Warning Message
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7329 IAD - SLATS FAIL MASTER CAUTION.  MAINTENANCE RESET SFECU.  NO FURTHER DEFECTS NOTED.
